# SDR 20000407SH024

- Difficulty date: February 17, 2000
- Submitted: April 7, 2000
- Operation: General aviation
- Aircraft: N32891
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7535098
- System (JASC): 2434 · DC Generator-Alternator
- Part: Belt
- Part number: 7396509
- Condition: Disintegrated
- Location: Alternator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATAOR BELT CAME APART.  ALTERNATOR QUIT WORKING.  BATTERY DRY OF ACID.  BATTERY DEAD.  AIRCRAFT LANDED.  LANDING GEAR NOT DOWN AND LOCKED.  RIGHT GEAR WAS NOT LOCKED.  (X)
